Journal Article

A stability result for ‘separable’ nonlinear discrete systems

Stelios Kotsios and Dionyssios Lappas

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 3, pages 325-339
Published in print September 2001 | ISSN: 0265-0754
Published online September 2001 | e-ISSN: 1471-6887 | DOI:
A stability result for ‘separable’ nonlinear discrete systems

Show Summary Details


The aim of this paper is the formulation of a stability result concerning a specific class of nonlinear discrete systems. It is mainly based on a proper algebraic framework and the fact that certain nonlinear systems remain invariant under the ‘star‐product’, an operation developed for the description of the time evolution of these systems.

Keywords: nonlinear; discrete; polynomial systems; stability; BIBO stability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.